CaltechAUTHORS
  A Caltech Library Service

"Riemannian" differential geometry in abstract spaces

Michal, A. D. (1935) "Riemannian" differential geometry in abstract spaces. Proceedings of the National Academy of Sciences of the United States of America, 21 (9). pp. 526-529. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:MICpnas35

[img]
Preview
PDF
See Usage Policy.

359Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:MICpnas35

Abstract

1. Introduction. - In this note brief indications are given of a set of postulates for "Riemannian" differential geometry in abstract spaces. The detailed treatment of this geometry has been included in a comprehensive memoir that I intend to publish elsewhere. An introduction to more general abstract differential geometries with one or several linear connections has been given by me in another comprehensive memoir.(2)


Item Type:Article
Additional Information:Copyright © 1935 by the National Academy of Sciences. Communicated July 26, 1935.
Issue or Number:9
Record Number:CaltechAUTHORS:MICpnas35
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:MICpnas35
Alternative URL:http://www.pnas.org/content/vol21/issue9/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5741
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:31 Oct 2006
Last Modified:14 Nov 2014 19:19

Repository Staff Only: item control page